Can Benicar cause swelling and pain in feet and/or lower legs?

Question is Closed
Report Favorite

Answers (1)

28 Jul 2010

Get emergency medical help if you have any of these signs of an allergic reaction to Benicar: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as:

*

feeling like you might pass out;
*

urinating less than usual or not at all;
*

chest pain, fast heart rate; or
*

swelling in your hands or feet.

Read more: http://www.drugs.com/benicar.html#ixzz0uw73Ji00

Please let your doctor know asap about these side effects. I hope it all turns out well for you.
My best wishes,
Chris

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Lantus Solostar - feet red and swelling, is this normal?

Im new to taking lantus along with novolog and since I have feet and legs swelling and the lower part of my legs and feet get red is this normal for ...

3 answers 23 Jul 2012

Is anyone experiencing severe swelling in legs and feet after having synvisc injections 13 months?

... ago? I had some swelling after the first set of injections but the swelling was gone within an hour so I was not worried at the time. The second ...

1 answer 12 Sep 2012

Has anyone experienced edema (swelling of feet, ankles and lower legs) upon reduction of lithium?

Has anyone experienced edema (swelling of feet, ankles and lower legs) upon reduction of lithium dose? In the hospital they reduced my dos of li ...

2 answers 8 Apr 2013

Is my feet legs and ankle swelling due to arthritis is so which kind ?

my feet ankles and lower legs have swollen badly for above four weeks now and are really painful to the extent i cant wear proper shoes and are ...

1 answer 22 Aug 2013

What can I take instead of symbicort to relieve the swelling in my feet, legs and ankles?

My potassium is low (2.5 -3.5) and I have major problems with swelling in my feet, ankles and legs. I am taking symbicort, spiriva, torsemide, ...

1 answer 10 May 2014